# SDR AALA2019061099001

- Difficulty date: June 7, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N172AJ
- Make and model: Boeing 757223
- Aircraft serial: 32400
- Aircraft time: 55,576 hours, 15,790 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Smoke
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: READING LAMP AT 25E SMOKES WHEN TURNED ON AND SMELLS OF BURNING PLASTIC. LENS COVER ALSO MISSING. MAINTENANCE ACCOMPLISHED MCM CARD 05-96-70 AND REPLACED LIGHT ASSEMBLY AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 33-23-00.
